# SDR SWIA2019110546676

- Difficulty date: November 5, 2019
- Submitted: November 5, 2019
- Operation: Air carrier
- Aircraft: N679SA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7652
- Aircraft time: 33,689 hours, 29,230 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFE DAMAGE AT AFT EDGE OF RH FRAME AT FS559+48 BETWEEN STR2R AND STR3R.  (C-CHECK) RO: 11/04/2019  PERFORMED REPAIR TO FRAME DAMAGE AT FS 559+48 BETWEEN STR 2R AND 3R.  COMPLIED WITH M-337.
